MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results on alinity c processing module for one male patient.The results provided were: (b)(6).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This follow-up submission sends for cross reference mdr for likely cause changed to analyzer, 3002809144-2021-00497-00.

Brand Name
ALINITY C MAGNESIUM REAGENT KIT
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12258613
Report Number3002809144-2021-00459
Device Sequence Number11541373
Product Code JGJ
UDI-Device Identifier00380740121839
UDI-Public00380740121839
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number08P1920
Device Catalogue Number08P19-30
Device Lot Number04149UN21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02158; ALNTY C PROCESSING MODU, 03R67-01, AC02158; ALNTY C PROCESSING MODU, 03R67-01, AC02158